The Stacks Project


Bibliography item: lundkvist-skjelnes

authorLundkvist, Christian and Skjelnes, Roy
titleNon-effective deformations of Grothendieck's Hilbert functor
year2008
typearticle
journalMath. Z.
number3
volume258
pages513–519
fjournalMathematische Zeitschrift

BibTeX code

You can use the following code to cite this item yourself.

@article{lundkvist-skjelnes,
  author = {Lundkvist, Christian and Skjelnes, Roy},
  title = {Non-effective deformations of {G}rothendieck's {H}ilbert functor},
  year = {2008},
  journal = {Math. Z.},
  number = {3},
  volume = {258},
  pages = {513--519},
  fjournal = {Mathematische Zeitschrift},
}